# SDR R61A2020022170216

- Difficulty date: February 17, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 10,772 hours, 7,123 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing Tip
- Part time: 10,772 hours, 7,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LH WINGLET CRACKED AT FWD SPAR. REMOVED AND REPLACED LH WINGTIP IAW 170EO-57-30-0000_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
